# SDR CALA2018040301076

- Difficulty date: March 30, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15172226
- Condition: Corroded
- Location: Bs 1200-1343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT RBL 7.55,  BS 1200 TO 1343.5 CORRODED AT MULTIPLE AREAS.   BLENDED THE CORROSION, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, ALLOWABLE DAMAGE.  REPAIRED.
